Reply To: High Dosage /DOE

#76321
dcoach
Participant

Thanks for the responses. Yes I have tried the the baking soda/tums. It does help.But it gives me an a pretty bad stomach ache. Also, I do not feel like I should have to take something to enhance the medication. But maybe I do.. I am a strength and conditioning coach. So, I workout on a daily basis. So that is not the issue. My blood pressure is usually 126. The highest ever being 133. So I am good there. I sleep good at night and feel good in the morning. The issue is the the afternoon. I feel tired I am irritable, and get very overwhelmed with life.

I have done hours and hours of research. I use to take and print scholarly articles to my doctor (she wasnt very good). So I felt like I had to have some information for backup. With researching and reading different peoples experiences. I have learned that there are people who just metabolize medicine faster. It is effective.. but not for the duration that is on the label. I feel like it has been this way from the beginning. Further, I have listened to a lot of Dr. Charles Parker, read his book etc. He talk a lot about metabolic rate. With that, there are people who take well over 100mg of Vyvanse. I have seen doctors write and discuss dosage’s in the 200’s. I would never want to go that high. But why is it some doctors are so willing to go that high, while others are petrified. I have a video appointment in a couple of days and I am very scared to tell him that 100mg is just not getting it done.

Another thought or question… I know it is frowned upon, but I have self-medicated in the past to see what my correct dosage is.This is not something I do frequently. But I had to find out what it was, So for a couple of days I dosed myself, on what I thought I needed and felt.I found it. Do I tell my doctor this? I do not take “what I think is my optimal dosage” currently. I really want to tell him but I am nervous. This is only my second appointment with him.

Let me know your thoughts